# SDR AALA991218

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX-JFK - FLT 200 - ELECTRICAL BURNING SMELL NOTED IN CABIN.  SMELL DISSIPATED BUT RETURNED WHEN GEAR LOWERED UPON RETURN TO LAX.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED WHEEL WELLS, BRAKES, AIR CONDITIONING PACKS AND APU COMPARTMENT WITH NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
